Open Access
April, 2004 Moduli of Isolated Hypersurface Singularities
Michael G. Eastwood
Asian J. Math. 8(2): 305-314 (April, 2004).


It was shown by J.N. Mather and S.S.-T. Yau that an isolated complex hypersurface singularity is completely determined by its moduli algebra. In this article it is shown, for the simple elliptic singularities, how to construct continuous invariants from the moduli algebras and, hence, associate invariants to the singularities themselves.


Download Citation

Michael G. Eastwood . "Moduli of Isolated Hypersurface Singularities." Asian J. Math. 8 (2) 305 - 314, April, 2004.


Published: April, 2004
First available in Project Euclid: 24 June 2004

zbMATH: 1084.32019
MathSciNet: MR2129539

Rights: Copyright © 2004 International Press of Boston

Vol.8 • No. 2 • April, 2004
Back to Top